MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM SELF-CATH NELATON CH18; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S FREEDOM SELF-CATH NELATON CH18; CATHETER, RETENTION TYPE, BALLOON
Model Number 5045501400
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the self-cath tip broke.The patient is keeping the cath inserted overnight and then irrigating with it in the morning.The ¾ inches of the catheter tip fell off/ broke inside the user.Surgery is scheduled to remove from bladder.

Brand Name
FREEDOM SELF-CATH NELATON CH18
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, region hovedstaden 3050
DA  3050
MDR Report Key7910727
Report Number3005945907-2018-00004
Device Sequence Number1347118
Product Code EZL
UDI-Device Identifier05708932576383
UDI-Public05708932576383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K003784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5045501400
Device Catalogue Number5045501400
Device Lot Number5741935
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR